# SDR COEA2016072623811

- Difficulty date: July 26, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTENING STRIKE INSPECTION,  FOUND A PROTRUDING DENT AT FRAME 14, UNDER STRINGER 14R. REPAIRED THE SKIN IAW SRM 530000-300-808-A01 REV. 95.
